# SDR AALA2019102439012

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 9,815 hours, 3,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHTS ILLUMINATED DURING APPROACH AND REMAINED ON DURING GATE ARRIVAL. MAINTENANCE RESET EMERGENCY LIGHTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-00.
